Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 5906801, 11 pages
http://dx.doi.org/10.1155/2016/5906801
Research Article

On the Adjacency, Laplacian, and Signless Laplacian Spectrum of Coalescence of Complete Graphs

1Gogte Institute of Technology, Udyambag, Belagavi, Karnataka 59008, India
2Jain College of Engg, Machhe, Belagavi, Karnataka 590014, India

Received 23 June 2016; Accepted 3 August 2016

Academic Editor: Hong J. Lai

Copyright © 2016 S. R. Jog and Raju Kotambari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. R. Jog and Raju Kotambari, “On the Adjacency, Laplacian, and Signless Laplacian Spectrum of Coalescence of Complete Graphs,” Journal of Mathematics, vol. 2016, Article ID 5906801, 11 pages, 2016. https://doi.org/10.1155/2016/5906801.